# SDR USAASB02062

- Difficulty date: March 24, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 30043229
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - MAINTENANCE REPORTED THE EXTERIOR EMERGENCY LIGHT AT THE AFT LEFT SERVICE DOOR INOPERTIVE.  MAINTENANCE CLEANED THE CONTACTS IN THE LIGHT SOCKET.  OPERATIONAL CHECK GOOD.  (M)
